Sufficient conditions for a digraph to be Hamiltonian. / Gutin, Gregory; Bang-Jensen, J.; Li, H.

In: Journal of Graph Theory, Vol. 22, No. 2, 1996, p. 181-187.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)181-187
JournalJournal of Graph Theory
Volume22
Issue number2
DOIs
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879366